Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary

Volume 87, Issue 3, 2012

Higher arithmetic Chow groups
José Ignacio Burgos Gil and Elisenda Feliu
pp. 521–587
Abstract | Full-Text PDF (503 KB)

Exponential mixing for the Teichmüller flow in the space of quadratic differentials
Artur Avila and Maria João Resende
pp. 589–638
Abstract | Full-Text PDF (435 KB)

Friable values of binary forms
Antal Balog, Valentin Blomer, Cécile Dartyge and Gérald Tenenbaum
pp. 639–667
Abstract | Full-Text PDF (295 KB)

New results on noncompact harmonic manifolds
Gerhard Knieper
pp. 669–703
Abstract | Full-Text PDF (273 KB)

Reconstructing quasimorphisms from associated partial orders and a question of Polterovich
Gabi Ben Simon and Tobias Hartnick
pp. 705–725
Abstract | Full-Text PDF (219 KB)

Some virtually special hyperbolic 3-manifold groups
Eric Chesebro, Jason DeBlois and Henry Wilton
pp. 727–787
Abstract | Full-Text PDF (696 KB)